Alert archive / Oklahoma / Wind Advisories in 2014
Wind Advisory 2, NWS Norman, OK
NWS Norman, OK issued this wind advisory at Jan 12, 2014, 3:52 AM CST for 8 counties in Texas; 39 counties in Oklahoma. It took effect at Jan 12, 2014, 10:00 AM CST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 12, 2014, 3:52 AM CST (09:52 UTC)
- In effect from
- Jan 12, 2014, 10:00 AM CST
- Expired
- Jan 12, 2014, 6:00 PM CST
- In force
- 8 hr
- Issued by
- NWS Norman, OK
All 47 counties
Atoka County, OK, Beckham County, OK, Blaine County, OK, Bryan County, OK, Caddo County, OK, Canadian County, OK, Carter County, OK, Cleveland County, OK, Coal County, OK, Comanche County, OK, Cotton County, OK, Custer County, OK, Garfield County, OK, Garvin County, OK, Grady County, OK, Greer County, OK, Harmon County, OK, Hughes County, OK, Jackson County, OK, Jefferson County, OK, Johnston County, OK, Kay County, OK, Kingfisher County, OK, Kiowa County, OK, Lincoln County, OK, Logan County, OK, Love County, OK, Marshall County, OK, McClain County, OK, Murray County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pontotoc County, OK, Pottawatomie County, OK, Seminole County, OK, Stephens County, OK, Tillman County, OK, Washita County, OK, Archer County, TX, Baylor County, TX, Clay County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wichita County, TX, Wilbarger County, TX
The radar
The Norman radar (KTLX), 82 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.9 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2897 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 210 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
019 WWUS74 KOUN 120952 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 352 AM CST SUN JAN 12 2014 OKZ013-016>047-050-051-TXZ083>090-121800- /O.NEW.KOUN.WI.Y.0002.140112T1600Z-140113T0000Z/ NOBLE-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO- CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE- SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-CARTER- JOHNSTON-LOVE-MARSHALL-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX- BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...PERRY...WEATHERFORD...CLINTON... WATONGA...KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE... CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY... CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE... SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS... FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA... COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA... MADILL...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 352 AM CST SUN JAN 12 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING. * TIMING: SOUTHWEST WINDS WILL INCREASE EARLY THIS MORNING AND CREATE ADVERSE IMPACTS FROM LATE MORNING THROUGH THE AFTERNOON. * WINDS: 25 TO 35 MPH WITH OCCASIONAL GUSTS OF 40 TO 45 MPH. * MAIN IMPACT: DIFFICULT DRIVING CONDITIONS WILL HIGH-PROFILE AND LIGHT-WEIGHT VEHICLES. * OTHER IMPACTS: TEMPERATURES WILL BE WARM AND HUMIDITIES LOW. THIS WILL LEAD TO VERY HIGH TO EXTREME WILDFIRE CONDITIONS. THE WIND WILL ALLOW ANY FIRES TO SPREAD QUICKLY. OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD LEAD TO WILDFIRES IS DISCOURAGED. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$
2 follow-up statements
017 WWUS74 KOUN 122019 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 219 PM CST SUN JAN 12 2014 OKZ008-012-048-052-130000- /O.EXA.KOUN.WI.Y.0002.000000T0000Z-140113T0000Z/ KAY-GARFIELD-ATOKA-BRYAN- INCLUDING THE CITIES OF...PONCA CITY...ENID...ATOKA...DURANT 219 PM CST SUN JAN 12 2014 ...WIND ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING: STRONGEST WINDS WILL OCCUR THROUGH 5 PM THIS AFTERNOON THEN DIMINISH. * WINDS: SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS OF 40 TO 50 MPH. * MAIN IMPACT: DIFFICULT DRIVING CONDITIONS WILL HIGH-PROFILE AND LIGHT-WEIGHT VEHICLES. * OTHER IMPACTS: TEMPERATURES WILL BE WARM AND HUMIDITIES LOW. THIS WILL LEAD TO EXTREME WILDFIRE CONDITIONS. THE WIND WILL ALLOW ANY FIRES TO SPREAD QUICKLY. OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD LEAD TO WILDFIRES IS DISCOURAGED. A COLD FRONT WILL BRING AN ABRUPT WIND SHIFT TO THE NORTHWEST AS EARLY AS 4 PM IN NORTHWEST OKLAHOMA TO 2 AM IN SOUTHEAST OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ OKZ013-016>047-050-051-TXZ083>090-130000- /O.CON.KOUN.WI.Y.0002.000000T0000Z-140113T0000Z/ NOBLE-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-WASHITA-CADDO- CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-POTTAWATOMIE- SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-COMANCHE- STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-CARTER- JOHNSTON-LOVE-MARSHALL-HARDEMAN-FOARD-WILBARGER-WICHITA-KNOX- BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...PERRY...WEATHERFORD...CLINTON... WATONGA...KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE... CORDELL...ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY... CHANDLER...CHICKASHA...PURCELL...NORMAN...MOORE...SHAWNEE... SEMINOLE...HOLDENVILLE...HOLLIS...MANGUM...HOBART...ALTUS... FREDERICK...LAWTON...DUNCAN...PAULS VALLEY...SULPHUR...ADA... COALGATE...WALTERS...WAURIKA...ARDMORE...TISHOMINGO...MARIETTA... MADILL...QUANAH...CHILLICOTHE...CROWELL...VERNON... WICHITA FALLS...MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY... HOLLIDAY...LAKESIDE CITY...HENRIETTA 219 PM CST SUN JAN 12 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING. * TIMING: STRONGEST WINDS WILL OCCUR THROUGH 5 PM THIS AFTERNOON THEN DIMINISH. * WINDS: SOUTHWEST 25 TO 35 MPH WITH OCCASIONAL GUSTS OF 40 TO 50 MPH. * MAIN IMPACT: DIFFICULT DRIVING CONDITIONS WILL HIGH-PROFILE AND LIGHT-WEIGHT VEHICLES. * OTHER IMPACTS: TEMPERATURES WILL BE WARM AND HUMIDITIES LOW. THIS WILL LEAD TO EXTREME WILDFIRE CONDITIONS. THE WIND WILL ALLOW ANY FIRES TO SPREAD QUICKLY. OUTDOOR BURNING AND OTHER ACTIVITIES THAT COULD LEAD TO WILDFIRES IS DISCOURAGED. A COLD FRONT WILL BRING AN ABRUPT WIND SHIFT TO THE NORTHWEST AS EARLY AS 4 PM IN NORTHWEST OKLAHOMA TO 2 AM IN SOUTHEAST OKLAHOMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE CAREFUL IF YOU HAVE TO TRAVEL OR IF YOU ARE WORKING OR PLAYING OUTSIDE. && $$ MBS
345 WWUS74 KOUN 122348 NPWOUN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORMAN OK 548 PM CST SUN JAN 12 2014 OKZ008-012-013-016>048-050>052-TXZ083>090-130100- /O.EXP.KOUN.WI.Y.0002.000000T0000Z-140113T0000Z/ KAY-GARFIELD-NOBLE-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM- WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND- POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN- COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON- CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD- WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- INCLUDING THE CITIES OF...PONCA CITY...ENID...PERRY... WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE... STILLWATER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON... EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER...CHICKASHA... PURCELL...NORMAN...MOORE...SHAWNEE...SEMINOLE...HOLDENVILLE... HOLLIS...MANGUM...HOBART...ALTUS...FREDERICK...LAWTON...DUNCAN... PAULS VALLEY...SULPHUR...ADA...COALGATE...WALTERS...WAURIKA... ARDMORE...TISHOMINGO...ATOKA...MARIETTA...MADILL...DURANT... QUANAH...CHILLICOTHE...CROWELL...VERNON...WICHITA FALLS... MUNDAY...KNOX CITY...SEYMOUR...ARCHER CITY...HOLLIDAY... LAKESIDE CITY...HENRIETTA 548 PM CST SUN JAN 12 2014 ...WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM CST THIS EVENING. SOUTHWEST WINDS HAVE DIMINISHED ACROSS OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING. A COLD FRONT WILL MOVE QUICKLY SOUTH ACROSS THE AREA THIS EVENING WITH GUSTY NORTH TO NORTHWEST WINDS BEHIND THE FRONT... HOWEVER GUSTS WILL REMAIN BELOW 30 MPH. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at Jan 11, 10:45 PM CST, 5 hours 7 minutes earlier.
Area forecast discussion, Jan 11, 10:45 PM CST, 5 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1045 PM CST SAT JAN 11 2014 .AVIATION... SOUTH WINDS WILL INCREASE SOME OVERNIGHT. STRONG LLJ WILL DEVELOP AND WILL KEEP MENTION OF LLWS IN ALL TAF SITES OVERNIGHT INTO THE FIRST PART OF THE DAY ON SUNDAY. SFC WINDS WILL BECOME QUITE STRONG ON SUNDAY WITH GUSTS WILL OVER 30KTS MANY LOCATIONS. COLD FRONT WILL WORK SOUTH THROUGH THE AREA LATE SUNDAY AFTN AND EVENING WITH GUSTY NORTH WINDS BEHIND FRONT. 30 && .PREV DISCUSSION... /ISSUED 505 PM CST SAT JAN 11 2014/ .AVIATION... LIGHT SOUTH WINDS EXPECTED OVERNIGHT WITH CLEAR SKIES. LLJ WILL INCREASE LATE TONIGHT AND BECOME QUITE STRONG. WILL KEEP MENTION OF LLWS AT ALL SITES AND KEEP MENTION THROUGH THE MORNING HOURS. SFC WINDS WILL ALSO INCREASE TOWARD MORNING WITH MOST LOCALES SEEING SUSTAINED WINDS NEAR/ABOVE 20KTS AND GUSTS OVER 30KTS BY SUNDAY AFTN. 30 && .PREV DISCUSSION... /ISSUED 232 PM CST SAT JAN 11 2014/ .DISCUSSION... THE MAIN CONCERNS ARE WILDFIRE POTENTIAL AND STRONG WINDS ON SUNDAY. SUNNY SKIES AND MILD WEATHER WERE OCCURRING THIS AFTERNOON. IT APPEARS THE LATEST MODELS MAY BE OVERESTIMATING SURFACE DEWPOINTS AND SLIGHTLY UNDERESTIMATING TEMPERATURES THIS AFTERNOON. TONIGHT...CLEAR CONDITIONS WILL OCCUR. WINDS WILL INCREASE THROUGH THE NIGHT. FORECAST LOWS MAY BE TRICKY AS LOWEST TEMPERATURES MAY OCCUR BETWEEN 10 PM AND 3 AM BEFORE WINDS INCREASE. WITH LIGHT WINDS AND CLEAR SKIES THIS EVENING...THINK TEMPERATURES WILL QUICKLY FALL. WENT NEAR MODEL GUIDANCE LOWS MAINLY IN THE 30S. SUNDAY WILL BE WINDY AND WARMER WITH ABUNDANT SUNSHINE. MARGINAL WIND ADVISORY CRITERIA MAY BE MET EAST OF A PONCA CITY TO HOBART TO KNOX CITY LINE WITH SUSTAINED WINDS NEAR 25 TO 30 MPH AND GUSTS NEAR 40 MPH. FOR NOW...WILL NOT ISSUE A WIND ADVISORY WITH SOME UNCERTAINTY WITH THE STRENGTH OF WINDS...MAINLY IN REGARDS TO HOW MUCH VERTICAL MIXING WILL OCCUR. WENT NEAR OR ABOVE MODEL GUIDANCE HIGHS THINKING GOOD HEATING WILL OCCUR DUE TO DRY SOILS ACROSS MUCH OF THE AREA...EXCEPT PERHAPS LOCATIONS SOUTHEAST OF A SEMINOLE TO WAURIKA LINE WHERE RAINFALL OCCURRED YESTERDAY. MAY BE CLOSE TO RECORD HIGHS AT OKLAHOMA CITY OF 73 DEGREES SET IN 1935 AND 80 DEGREES SET IN 2006 AT WICHITA FALLS ON SUNDAY. SUNDAY AFTERNOON AND NIGHT...A WEAK DRY COLD FRONT WILL MOVE THROUGH THE AREA NORTHWEST TO SOUTHEAST. LOW LEVEL MOISTURE WILL BE LACKING SO DRY CONDITIONS ARE EXPECTED. MONDAY WILL BE MOSTLY SUNNY AND NOT AS WARM AS SUNDAY...THOUGH HIGHS SHOULD BE SLIGHTLY ABOVE AVERAGE FOR THIS TIME OF YEAR. WINDS WILL BE LIGHTER. MONDAY NIGHT INTO TUESDAY...ANOTHER DRY COLD FRONT WILL MOVE THROUGH THE AREA. WINDS WILL BE ON THE INCREASE ON TUESDAY AND MAY ONCE AGAIN BE NEAR ADVISORY CRITERIA. TEMPERATURES MAY BE A BIT COOLER DURING THE DAY ON TUESDAY COMPARED TO MONDAY. TUESDAY NIGHT THROUGH NEXT SATURDAY...A SIMILAR WEATHER PATTERN IS EXPECTED WITH THE PASSAGE OF DRY COLD FRONTS IN MID/UPPER NORTHWEST FLOW. DRY WEATHER WILL LIKELY CONTINUE ALONG WITH NEAR TO SLIGHTLY ABOVE AVERAGE TEMPERATURES. MBS && .FIRE WEATHER... ISSUED A FIRE WEATHER WATCH SUNDAY AFTERNOON FOR MUCH OF WESTERN NORTH TEXAS AND PARTS OF SOUTHWESTERN OKLAHOMA WHERE LOWEST HUMIDITY...BELOW 20 PERCENT...AND STRONG WIND...20 FT WINDS 20 MPH OR GREATER...COMBINATION WILL BE MET. WINDS ACTUALLY MAY BE STRONGER ACROSS CENTRAL AND SOUTHERN OKLAHOMA...BUT HUMIDITY VALUES WILL BE HIGHER. NORTHWESTERN OKLAHOMA WILL EXPERIENCE LOW HUMIDITY VALUES SUNDAY AFTERNOON...BUT WINDS SHOULD BE LIGHTER. REGARDLESS...BURNING IS NOT RECOMMENDED IN MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS ON SUNDAY. THERE IS A CHANCE FOR CRITICAL FIRE WEATHER CONDITIONS IN WESTERN NORTH TEXAS ON TUESDAY DUE TO STRONG NORTH WINDS AND LOW HUMIDITY. TEMPERATURE CRITERIA OF 65 DEGREES WILL LIKELY NOT BE MET IN OKLAHOMA...THOUGH STRONG WINDS AND LOW HUMIDITY ARE POSSIBLE ACROSS THE WESTERN HALF OF THE STATE ON TUESDAY AS WELL. MBS && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 35 70 36 56 / 0 0 0 0 HOBART OK 35 76 34 60 / 0 0 0 0 WICHITA FALLS TX 37 77 38 61 / 0 0 0 0 GAGE OK 33 69 27 58 / 0 0 0 0 PONCA CITY OK 36 65 32 56 / 0 0 0 0 DURANT OK 39 69 41 59 / 0 0 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR OKZ037-038-044. TX...FIRE WEATHER WATCH SUNDAY AFTERNOON FOR TXZ085>089. && 23/17
Hazardous weather outlook, Jan 11, 11:55 AM CST, 15 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1155 AM CST SAT JAN 11 2014
OKZ004>048-050>052-TXZ083>090-121100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1155 AM CST SAT JAN 11 2014
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THROUGH TONIGHT...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE NOT EXPECTED THROUGH TONIGHT.
DISCUSSION...
A DRY AIR MASS WILL REMAIN OVER THE AREA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST SUNDAY JAN 12.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...0 PERCENT.
OTHER HAZARDOUS WEATHER...
NONE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
THUNDERSTORM OUTLOOK...
A FEW COLD FRONTS WILL MOVE ACROSS THE SOUTHERN PLAINS SUNDAY THROUGH
FRIDAY...BUT NO RAIN IS EXPECTED WITH THE FRONTAL PASSAGES.
OTHER HAZARDOUS WEATHER...
VERY HIGH FIRE DANGER WILL OCCUR SUNDAY AS TEMPERATURES WARM INTO
THE MID 60 TO MID 70S. THE WARM WEATHER WILL COMBINE WITH LOW HUMIDITY
AND STRONG SOUTHWEST WINDS TO INCREASE THE RISK OF WILDFIRES. CONCERNS
WILL BE PRIMARILY OVER SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF
NORTH TEXAS SUNDAY AFTERNOON.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
SUNDAY.
CMSThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 12, 3:44 AM CST | Red Flag Warning | OUN | Archer, Baylor, Clay, Foard, Hardeman, Knox and 2 more | 14 hr |
Nearby
Wind Advisories in Oklahoma, 2014Wind Advisories in Texas, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.